# SDR IPXA10161084

- Difficulty date: June 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 10617222
- Condition: Elongated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, COURIER COMPT FWD GALLEY UPPER RT MOUNT FITTING INBD AND OTBD LUGS ARE ELONGATED AND PIN HAS EXCCESSIVE PLAY.  REPAIRED FWD GALLEY UPPER RT MOUNT FITTING IAW EA 300-2520-01-A2527-I/R.
